Alert archive / Ohio / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 61, NWS Cleveland, OH

May 23, 20114 counties in Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at May 23, 2011, 8:37 PM EDT for 4 counties in Ohio. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 23, 2011, 8:37 PM EDT (00:37 UTC)
Expired
May 23, 2011, 9:13 PM EDT
In force
36 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon

Counties Crawford County, OH, Marion County, OH, Morrow County, OH, Seneca County, OH

The radar

The Cleveland radar (KCLE), 120 km from the middle of the area, began a volume at 00:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 23, 2:15 PM EDTSevere Thunderstorm WatchSPC8 hr
May 23, 4:28 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.6 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2011-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 729 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2011-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 144 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
729 J/kg
Mixed-layer CIN
-44 J/kg
Mixed-layer LCL
1494 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
144 m²/s²
0-3 km storm-relative helicity
215 m²/s²
Significant tornado parameter
0.2
Supercell composite
5.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

911 
WUUS51 KCLE 240037
SVRCLE
OHC033-101-117-147-240130-
/O.NEW.KCLE.SV.W.0061.110524T0037Z-110524T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
837 PM EDT MON MAY 23 2011

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CRAWFORD COUNTY IN NORTH CENTRAL OHIO
  EASTERN MARION COUNTY IN NORTH CENTRAL OHIO
  WESTERN MORROW COUNTY IN NORTH CENTRAL OHIO
  SOUTHEASTERN SENECA COUNTY IN NORTHWEST OHIO

* UNTIL 930 PM EDT

* AT 836 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 15 MILES SOUTHWEST OF
  BLOOMVILLE TO 15 MILES WEST OF WALDO...AND MOVING EAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BUCYRUS...
  MOUNT GILEAD...
  BLOOMVILLE...
  WALDO...
  CHATFIELD...
  NEW WASHINGTON...
  GALION...
  CARDINGTON...
  CRESTLINE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.

&&

PLEASE REPORT HAIL AND STRONG WINDS TO THE NATIONAL WEATHER SERVICE
BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 4036 8292 4042 8292 4045 8312 4108 8311
      4106 8284 4100 8282 4099 8273 4036 8275
TIME...MOT...LOC 0037Z 248DEG 23KT 4095 8325 4047 8337

$$

ABE
1 follow-up statement
113 
WWUS51 KCLE 240113
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
913 PM EDT MON MAY 23 2011

OHC033-101-117-147-240123-
/O.CAN.KCLE.SV.W.0061.000000T0000Z-110524T0130Z/
CRAWFORD OH-MARION OH-MORROW OH-SENECA OH-
913 PM EDT MON MAY 23 2011

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN MORROW...EASTERN
MARION AND CRAWFORD COUNTIES IN NORTH CENTRAL OHIO...AND SOUTHEASTERN
SENECA COUNTY IN NORTHWEST OHIO IS CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TUESDAY MORNING FOR NORTHERN OHIO. A SEVERE THUNDERSTORM WATCH ALSO
REMAINS IN EFFECT UNTIL 200 AM EDT TUESDAY MORNING FOR NORTHEAST OHIO
AND NORTHWEST PENNSYLVANIA.

LAT...LON 4036 8292 4042 8292 4045 8312 4108 8311
      4106 8284 4100 8282 4099 8273 4036 8275
TIME...MOT...LOC 0113Z 248DEG 23KT 4104 8297 4056 8309

$$

THOMPSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 7:47 PM EDT, 50 minutes earlier.

Area forecast discussion, May 23, 7:47 PM EDT, 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
747 PM EDT MON MAY 23 2011

.SYNOPSIS...
LOW PRESSURE OVER THE NORTHERN GREAT LAKES WILL LIFT NORTHEAST
ACROSS EASTERN CANADA TONIGHT AND TUESDAY. THE ASSOCIATED COLD
FRONT WILL SAG SOUTH ACROSS THE AREA EARLY TUESDAY. THE FRONT
WILL THEN BECOME NEARLY STATIONARY. LOW PRESSURE WILL DEVELOP ON
THE FRONT ON THURSDAY.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
THE HOURLY FORECAST WILL SHOW SHOWERS AND THUNDERSTORMS
ESSENTIALLY FORMING A LINE ACROSS NW OHIO AND MOVING EAST-
SOUTHEAST ACROSS THE FORECAST AREA LATE THIS AFTERNOON THROUGH
EARLY TONIGHT. DAMAGING WIND WOULD BE THE PRIME THREAT BUT IT IS
COLD ENOUGH ALOFT FOR LOCALIZED LARGE HAIL AND THERE IS JUST
ENOUGH SHEAR THAT WE CANNOT RULE OUT A TORNADO. THE LOW LEVEL
MOISTURE IS HIGHER OVER NE OH/NW PA WITH MORE LOW CLOUDINESS SO
THERE SHOULD CONTINUE TO BE LESS HEATING AND LESS CAPE AVAILABLE
ALTHOUGH THERE IS SOMEWHAT MORE SHEAR IN THIS AREA. WE MAY SEE THE
ACTIVITY DECREASE AS IT REACHES EXTREME NE OH/NW PA TONIGHT.

AS WET AS IT HAS BEEN...ANY THUNDERSTORM DOWNPOUR COULD PRODUCE
LOCALIZED FLOODING BUT THE ACTIVITY MAY MOVE THROUGH QUICKLY ENOUGH
THAT A WIDESPREAD HEAVY BASIN AVERAGE RAINFALL IS UNLIKELY. WE WILL
HAVE TO WATCH AS THE ACTIVITY MAY BECOME MORE WEST TO EAST ORIENTED
TONIGHT STRUNG OUT AHEAD OF THE FRONT WITH HIGHER POTENTIAL FOR
TRAINING. THAT SAID... THERE SHOULD BE A DIMINISHING OF THE ACTIVITY
AS THE NIGHT WEARS ON. DO NOT EXPECT THE ACTUAL FRONT TO SAG SOUTH
ACROSS THE LAKESHORE COUNTIES UNTIL THE WEE HOURS OF TUESDAY MORNING
ALTHOUGH THE OUTFLOW FROM THE STORMS COULD SHIFT THE WIND OFF THE
LAKE WELL IN ADVANCE OF THE FRONT.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY NIGHT/...
TIMING OF THE NEXT ROUND (AND THE NEXT ROUND) OF SHOWERS/STORMS MAY
BE PROBLEMATIC SINCE THE FRONT WILL NOT BE FAR TO THE SOUTH AND
THERE COULD BE SHOWERS/SPRINKLES ALMOST ANYTIME IN THE VICINITY OF
THE FRONT. THE MAJORITY OF THE SIGNIFICANT RAIN SHOULD STAY TO THE
SOUTH TOMORROW AND THERE MAY BE THUNDERSTORM COMPLEXES TO THE SOUTH
TO CUT OFF A LOT OF THE DEEP MOISTURE. WILL HAVE A CHANCE FOR
SHOWERS ACROSS THE NORTH WITH SHOWERS LIKELY FROM AROUND THE ROUTE
30 CORRIDOR AND SOUTH.

THE MODELS ARE SOMEWHAT IN AGREEMENT DEVELOPING A WAVE ON THE FRONT
AND INCHING THE FRONT BACK NORTH ON WEDNESDAY INTO THURSDAY. NOT
SURE IF IT WILL CLEAR THE LAKESHORE. I BET THAT WITH THE LOWEST
SURFACE PRESSURES OVER THE PLAINS STATES THAT ON WEDNESDAY THE WIND
WILL TRY TO STAY EAST NEAR THE LAKESHORE AND IN TOLEDO.

THE FRONT MAY STILL BE NEAR THE LAKE SHORE ON THURSDAY. WITH THE
SURFACE LOW APPROACHING THE THREAT OF SHOWERS/STORMS SHOULD
GRADUALLY INCREASE...ESPECIALLY BY THURSDAY EVENING INTO FRIDAY.

TEMPERATURES OF COURSE WILL BE TRICKY. THERE WILL BE A SIGNIFICANT
DIFFERENCE WHERE THERE ARE CLOUDS AND A NORTH WIND...ESPECIALLY NEAR
LAKE ERIE...COMPARED TO A SOUTH FLOW AND SOME SUNSHINE. WILL HAVE TO
SPLIT THE DIFFERENCE FOR NOW AND WILL NOT GO AS COOL OR AS WARM AS
IT MIGHT END UP BEING.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
THE GFS AND ECMWF ARE IN REASONABLY GOOD AGREEMENT MOVING ANOTHER
LOW PRESSURE SYSTEM ACROSS THE LOWER LAKES ON FRIDAY...EVEN THOUGH
THE ECMWF CONTINUES TO BE A BIT FURTHER NORTH WITH THE TRACK OF THE
LOW.  THIS WILL BE FOLLOWED AGAIN BY A SECOND LOW PRESSURE SYSTEM
SATURDAY NIGHT...WITH THE TRACK OF THE ECMWF NOW MUCH FURTHER NORTH
THAN THE GFS.  TRIED TO TIME THE PRECIP WITH THE SYSTEMS BUT THAT IS
A WAG AT BEST THIS FAR OUT.  AFTER THIS HOWEVER...MODELS AGAIN IN
CONFLICT.  GFS FINALLY BUILDS HIGH PRESSURE OVER THE AREA ON MONDAY
WHILE ECMWF IS MUCH SLOWER...HOLDING OFF THE HIGH UNTIL TUESDAY.
MODELS HAVE BEEN TOO FAST WITH THE RIDGE YESTERDAY SO WENT WITH THE
SLOWER ECMWF.

&&

.AVIATION /00Z TUESDAY THROUGH SATURDAY/...
STRONG TO SEVERE CONVECTION MOVING THROUGH THE AREA THIS EVENING.
TWO AREAS AFFECTING THE REGION. ONE ALONG THE LAKE SHORE AND ANOTHER
ABOUT TO MOVE INTO THE SOUTHERN TIER OF OUR AREA. FIRST AREA ABOUT
TO GET HIT IS FINDLAY AND I ANTICIPATE THIS STORM COMPLEX WILL MOVE
EAST TO MANSFIELD AND AKRON CANTON.  STORM MAY STAY JUST SOUTH OF
YOUNGSTOWN BUT THEY COULD GET HIT BY THE OUT FLOW. PROBLEM WITH
SOUTHERN TIER STORMS IS POSSIBILITY OF 60 KNOT WIND GUSTS AND LARGE
HAIL. MENTIONED THIS IN THE TAFS AT FDY, CAK AND YNG.

STORMS WILL MOVE OUT  OF THE AREA THIS EVENING AND THEN EXPECTING
SOME LOW TO MID LEVEL CLOUDS ACROSS THE FORECAST AREA DURING THE
NIGHT. THEN EXPECTING IMPROVEMENT TOMORROW DURING THE DAY TO VFR
CONDITIONS. WINDS SHIFTING THROUGH THE PERIOD TO NORTH NORTHWEST.

.OUTLOOK...NON VFR LIKELY AT TIMES WEDNESDAY AFTERNOON THROUGH
FRIDAY IN SHOWERS/STORMS.

&&

.MARINE...
SOUTH WINDS WILL CONTINUE ACROSS THE LAKE THIS EVENING ESPECIALLY
ALONG THE SHORE. WILL KEEP SUSTAINED WINDS IN THE 15 TO 20 KNOT
RANGE WITH SOME HIGHER GUSTS AHEAD OF APPROACHING COLD FRONT. THE
COLD FRONT IS EXPECTED TO PUSH ACROSS THE LAKE BEGINNING TUESDAY
MORNING SHIFTING WINDS TO THE WEST AND THEN NORTH ACROSS THE WESTERN
HALF OF THE LAKE BY EARLY AFTERNOON...THEN SHIFTING WINDS LATER IN
THE AFTERNOON ACROSS THE EASTERN HALF. THE FRONTAL BOUNDARY IS
EXPECTED TO BECOME STATIONARY OVER THE OHIO VALLEY BY MIDWEEK AS
ANOTHER LOW PRESSURE DEVELOPS OVER THE PLAINS. WINDS ACROSS THE LAKE
WILL SHIFT TO THE EAST AND THE BOUNDARY WILL MOVE NEAR THE LAKE ON
THURSDAY. THERE IS SOME UNCERTAINTY AS TO HOW FAR NORTH THE FRONT
WILL GET LATER IN THE WEEK AS LOW PRESSURE MOVES OVER NORTHERN OHIO.
FOR NOW BROUGHT THE FRONT OVER THE LAKE ON THURSDAY WITH SOME
SOUTHEAST WINDS...BUT THEN TURNED WINDS MORE NORTHERLY ON FRIDAY
LEANING MORE TOWARD GFS SOLUTION ON LOW TRACK AS WELL AS WELL AS
SREF TREND TOWARD THURSDAY NIGHT.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...KOSARIK
NEAR TERM...KOSARIK
SHORT TERM...KOSARIK
LONG TERM...DJB
AVIATION...LOMBARDY
MARINE...ABE
Hazardous weather outlook, May 23, 4:41 PM EDT, 3 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CLEVELAND OH
441 PM EDT MON MAY 23 2011

LEZ061-147>149-167>169-OHZ012>014-021>023-031>033-038-089-PAZ001>003-
242045-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-WILLOWICK TO GENEVA-
ON-THE LAKE OH-GENEVA-ON-THE-LAKE TO CONNEAUT OH-
CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LAKE-GEAUGA-
ASHTABULA INLAND-SUMMIT-PORTAGE-TRUMBULL-WAYNE-STARK-MAHONING-HOLMES-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
441 PM EDT MON MAY 23 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTHEAST OHIO
AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORMS ARE LIKELY LATE THIS EVENING INTO TONIGHT.
DAMAGING WIND AND HAIL ARE LIKELY. THE RAIN COULD BE HEAVY WITHIN
THE STRONGER THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE WILL BE AN INCREASED RISK FOR FLOODING THROUGH FRIDAY AS
REPEATED HEAVY RAINS MAY OCCUR WITH A FRONT THAT WILL STALL ACROSS
THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

LEZ143>146-162>166-OHZ003-006>011-017>020-027>030-036-037-047-242045-
RENO BEACH TO THE ISLANDS OH-THE ISLANDS TO VERMILION OH-
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-LUCAS-WOOD-OTTAWA-
SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-HANCOCK-SENECA-HURON-MEDINA-WYANDOT-
CRAWFORD-RICHLAND-ASHLAND-MARION-MORROW-KNOX-
441 PM EDT MON MAY 23 2011

...SEVERE THUNDERSTORM WATCH 346 IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

SEVERE THUNDERSTORMS ARE LIKELY LATE THIS EVENING INTO TONIGHT.
DAMAGING WIND AND HAIL ARE LIKELY. THE RAIN COULD BE HEAVY WITHIN
THE STRONGER THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE WILL BE AN INCREASED RISK FOR FLOODING THROUGH FRIDAY AS
REPEATED HEAVY RAINS MAY OCCUR WITH A FRONT THAT WILL STALL ACROSS
THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

LEZ142-242045-
MAUMEE BAY TO RENO BEACH OH-
441 PM EDT MON MAY 23 2011

...SEVERE THUNDERSTORM WATCH 342 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

SEVERE THUNDERSTORMS ARE LIKELY THIS EVENING INTO TONIGHT.
DAMAGING WIND AND HAIL ARE LIKELY. RAIN COULD BE HEAVY WITHIN THE
STRONGER THUNDERSTORMS.

THE RISK IS HIGHEST ACROSS THIS AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE WILL BE AN INCREASED RISK FOR FLOODING THROUGH FRIDAY AS
REPEATED HEAVY RAINS MAY OCCUR WITH A FRONT THAT WILL STALL ACROSS
THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

In the hours before

Local storm report, May 23, 6:41 PM EDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
641 PM EDT MON MAY 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0633 PM     TSTM WND GST     3 W AMHERST             41.40N 82.29W
05/23/2011  E60 MPH          LORAIN             OH   COUNTY OFFICIAL

            60 MPH WIND GUST.

&&

MITCHELL
Local storm report, May 23, 7:08 PM EDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
708 PM EDT MON MAY 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     HAIL             ELYRIA                  41.38N 82.11W
05/23/2011  E1.00 INCH       LORAIN             OH   TRAINED SPOTTER

0659 PM     TSTM WND DMG     NORTH RIDGEVILLE        41.39N 82.02W
05/23/2011                   LORAIN             OH   TRAINED SPOTTER

            SEVERAL TREES AND TELEPHONE POLES DOWN ON CENTER RIDGE
            ROAD.

0705 PM     HAIL             1 E ELYRIA              41.38N 82.09W
05/23/2011  E1.25 INCH       LORAIN             OH   TRAINED SPOTTER

&&

MITCHELL
Local storm report, May 23, 7:20 PM EDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
720 PM EDT MON MAY 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     HAIL             ELYRIA                  41.38N 82.11W
05/23/2011  E1.00 INCH       LORAIN             OH   TRAINED SPOTTER

0713 PM     HAIL             3 SW NORTH RIDGEVILLE   41.36N 82.06W
05/23/2011  E1.25 INCH       LORAIN             OH   TRAINED SPOTTER

0713 PM     HAIL             NORTH OLMSTED           41.41N 81.92W
05/23/2011  E1.00 INCH       CUYAHOGA           OH   TRAINED SPOTTER

0715 PM     HAIL             NORTH OLMSTED           41.41N 81.92W
05/23/2011  E1.75 INCH       CUYAHOGA           OH   TRAINED SPOTTER

0715 PM     TSTM WND DMG     PARMA HEIGHTS           41.39N 81.76W
05/23/2011                   CUYAHOGA           OH   TRAINED SPOTTER

            SEVERAL BRANCHES DOWN

&&

MITCHELL
Local storm report, May 23, 7:24 PM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
724 PM EDT MON MAY 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0721 PM     HAIL             PARMA HEIGHTS           41.39N 81.76W
05/23/2011  E1.25 INCH       CUYAHOGA           OH   TRAINED SPOTTER

&&

MITCHELL
Local storm report, May 23, 7:39 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
739 PM EDT MON MAY 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0733 PM     HAIL             NORTH ROYALTON          41.31N 81.75W
05/23/2011  E1.00 INCH       CUYAHOGA           OH   TRAINED SPOTTER

0729 PM     TSTM WND DMG     MIDDLEBURG HEIGHTS      41.37N 81.81W
05/23/2011                   CUYAHOGA           OH   TRAINED SPOTTER

            TREES DOWN

&&

MITCHELL
Local storm report, May 23, 7:48 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
748 PM EDT MON MAY 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     HAIL             TWINSBURG               41.32N 81.45W
05/23/2011  E1.00 INCH       SUMMIT             OH   TRAINED SPOTTER

&&

MITCHELL

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 8:08 PM EDTTornado WarningCLEPortage, Trumbull37 min
May 23, 8:14 PM EDTSevere Thunderstorm WarningCLEMarion, Seneca, Wyandot61 min
May 23, 8:19 PM EDTSevere Thunderstorm WarningCLEGeauga, Lake29 min
May 23, 8:38 PM EDTSevere Thunderstorm WarningCLEAshtabula52 min
May 23, 8:43 PM EDTSevere Thunderstorm WarningCLETrumbull33 min
May 23, 8:58 PM EDTSevere Thunderstorm WarningCLEAshland, Huron, Knox, Morrow, Richland62 min
May 23, 9:26 PM EDTSpecial Marine WarningCLE2 hr
May 23, 9:28 PM EDTSevere Thunderstorm WarningCLEHuron, Lorain28 min
May 23, 9:37 PM EDTSevere Thunderstorm WarningCLEHolmes, Wayne38 min
May 23, 9:46 PM EDTSevere Thunderstorm WarningCLECuyahoga, Geauga38 min
May 23, 10:04 PM EDTSevere Thunderstorm WarningCLEPortage, Trumbull56 min
May 24, 6:03 PM EDTAreal Flood WarningCLEMahoning, Portage, Stark, Summit100 min
May 24, 7:58 PM EDTAreal Flood AdvisoryCLEStark, Wayne3 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.